Seuraa
MD Amaral
MD Amaral
Vahvistettu sähköpostiosoite verkkotunnuksessa unilab.edu.br
Nimike
Viittaukset
Viittaukset
Vuosi
Free transmission problems
MD Amaral, EV Teixeira
Communications in Mathematical Physics 337 (3), 1465-1489, 2015
322015
Sharp regularity estimates for quasilinear evolution equations
MD Amaral, JV da Silva, GC Ricarte, R Teymurazyan
Israel Journal of Mathematics 231, 25-45, 2019
142019
Optimal boundary regularity for viscosity solutions of fully nonlinear elliptic equations
M Amaral, D dos Prazeres
Journal of Differential Equations 338, 46-75, 2022
22022
Järjestelmä ei voi suorittaa toimenpidettä nyt. Yritä myöhemmin uudelleen.
Artikkelit 1–3